Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 02:28:23 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636887
  • Total Topics: 48344
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My feet and pressure on my lower legs  (Read 1138 times)

0 Members and 1 Guest are viewing this topic.

Offline egello

  • Member
  • Posts: 899
  • cb
My feet and pressure on my lower legs
« on: January 31, 2007, 08:16:06 PM »
gosh, more and dmore, my feet tingles and burns, it feels like all the weight of my body lies on my lower legs. what is that?

it tingles and burns so much that i had hard time falling a slepe last night. it all started when i was on predison while recovering from pcp last dec.
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline cwd11

  • Member
  • Posts: 12
  • Try rising into love, rather than falling in it.
Re: My feet and pressure on my lower legs
« Reply #1 on: January 31, 2007, 09:31:24 PM »
Sounds like neuropathy.

Offline Tucsonwoody

  • Member
  • Posts: 396
Re: My feet and pressure on my lower legs
« Reply #2 on: January 31, 2007, 11:48:07 PM »
Hey Egello -

I'm not a moderator or anything and not trying to tell ya what to do, but you might want to only post a topic in just one forum.  Posting in more than one only makes it harder for you to get answers and for anyone else to post in trying to help.

For anyone else with info - the other post is here:

http://forums.poz.com/index.php?topic=8512.0
And I wished for guidance, and I wished for peace
I could see the lightning; somewhere in the east
And I wished for affection, and I wished for calm
As I lay there - Nervous in the light of dawn

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.